# SDR SWAA2021082201238

- Difficulty date: January 19, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 35,958 hours, 60,925 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Deformed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK; #3 SLAT HAS SKIN DEFORMED ON THE TOP SURFACE INBOARD OF EXITING REPAIR. / REMOVED AND REPLACED SLAT #3 AS PER B737 AMM 27-81-71-400-801 PERFORMED SLAT #3 ADJUSTMENT CHECK FOUND NORMAL PER B737 AMM 27-81-00-820-803.
